hopefully you dont have cancer just build your natural amune system and have regular checks to monitor should something arise there were times where i would take 4mg average once a week.Eat well and exercise and drink plenty of non alcoholic beverages and you will come good, best of luck and my bad for delay in responding went away to fiji to help my rehabilitation process.
Xanax isn't very potent. I have very little or no effect from Lortab and Vicodin. Neither have helped my headaches or relieved pain from oral surgery. If meds are working then you should try something else. If you doc doesn't know how to rx meds, you should see someone else.
Also, after years of abusing meds, your body's chemicals can be "off-balance" and may respond differently. This happened to me with a LOT of meds and now either they don't work at all or they make me extremely sick.
but in a way i abused xanax badly i took 4mg at once for 7 years and my doctor does not no how to rx this medicine..he told me take 4mg at once so i did now i worry i got cancer
Vicodin might not be strong enough for your pain/injury... I would go back to the doctor and get a new evaluation.
xanax is a catostrophic drug believe me i was there for years welcome back!!! it can take alot of time months even years but you will come good no need to panic eat well lots of pomigranite juice the number one or two antioxident and lots of herbal green teas to flush the sooner you do this the quicker you will start feeling the affects of simple pain killers exercise also on a regular will cleans the aftermath affects sweating is good! best wishes.
I am sorry that you believe that medications have no effect on you. I know that must be very frightening.
I think you may be overly concerned...but I am not an expert. If you are judging your beliefs based on a migraine that does not respond to meds and shoulder pain that is not relieved with Vicodin, these may be isolated incidents.
Vicodin is not a very potent opiate and does not work for everyone. Your shoulder pain may have been too extreme for vicodin to be effective. So I wouldn't necessarily rely on this as an reliable measurement.
I think the same is true for the severe headaches that may have been a migraine. Severe headaches can also be difficult to treat. However you know yourself better than anyone else.
Have you discussed this concern with your PCP. If not I would certainly do so. Your PCP is your best source....or a trusted pharmacist. They will have better answers for you. Additionally understand that there are major opiates out there that will control your pain. It is also possible that Vicodin is just not a good opiate for you. Maybe percocet (oxycodone) would be effective for you and that is just a step up.
Again I hope you will consult your PCP of your pharmacist. Please keep in touch and let us know how this turns out for you. We all learn for one another. We'll look forward to hearing from you again.